What causes swelling and bruising in arm and hand for no reason?

  • 3

3 Answers

Did you take any medications? Do you take warfarin or other blood thinners? Do you have any coagulation deficits? Have you been bitten? Have you come into contact with some kind of stuff? Does it occur suddenly or chronically? Can you show me a picture? It is hard to give a specific suggestion with so little information.

Did you get injured without awareness? Other reasons for bruising are anti-coagulation medications such as aspirin, warfarin and low platelets. Regarding swelling, does this happen to your joint or soft tissue? If it happens to the joint, you have to consider other disorders such as arthritis; If it happens to the soft tissue, it might be concurrent infection. Therefore, if you have these symptoms frequently, you need to go to see a doctor. A hematologist would be the first choice.

Have you been bitten by a bug? I was once bitten by a bug. The area bitten turned swollen and appear bruised later. 

* The information provided by HTQ, HTQ employees, others appearing on the Site at the invitation of HTQ, or other visitors to the Site is NOT a medical advice.The Content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding a medical condition.
...